# SDR DLM88982292

- Difficulty date: November 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Engine: Pwa JT8D219
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 3812761
- Condition: Leaking
- Location: Aft Fuselage
- Part time: 7,046 hours
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DISPATCH ADV A/C RETURNING TO YUL WITH SMOKE IN CABIN.  CAPT REPORTED BURNING ODOR ONLY.  GIRLS IN AFT CABIN REPORTED LAV SMOKE DETECTOR GOING OFF AND BURING ODOR.  CAPT REPORTED HE WAS CLIMBING THRU 3,000 FT AND CLOUD COVER TURNED ON WING ANTI-ICE WHEN THEY NOTICED THE ODOR.  HE CLIMBED TO 10,000 FT AND ODOR WAS GONE BUT DECIDED TO RETURN TO YUL.  DURING DESCENT GOING THRU CLOUD COVER AT 1,000 FT LEVEL TURNED ON ANTI-ICE AGAIN AND NOTICED BURNING SMELL.  AFTER LANDING NO ODOR NOTICED.  AIR CANADA MECHANIC FOUND APU OIL AT MIN AND COMPARTMENT SPRAYED WITH OIL.  FTL CREW PLACARD APU INOP.
